Share Facebook


08-20-2013, 03:45 PM   #1
Cosmojo
Senior Member
 
Cosmojo's Avatar
 
Join Date: Dec 2011
Location: San Antonio, TX

My Support Groups:
Pentasa poo TMI

This is probably way to much information but I'm on 4grams of Pentasa daily, and there seem to little bead type things in my poo, and on the TP.

is this the meds just going through my system?
08-20-2013, 04:19 PM   #2
Axelfl3333
Senior Member
 
Join Date: Mar 2013
Location: Coatbridge, United Kingdom
Yes, the tablets break into,like little polystyrene balls
08-20-2013, 09:43 PM   #3
Essieluv
Senior Member
 
Essieluv's Avatar
The same thing happens to me! I have been on Pentasa for two years, 1000 mg twice daily, and every time I have a BM there are little beads of Pentasa in it. I have never figured out if it is the actual medicine, or just the coatings? I assume it is the coatings, but my doc never gave me a straight up yes or no answer.
Reply

Thread Tools


All times are GMT -5. The time now is 03:12 AM.
Copyright 2006-2017 Crohnsforum.com